Subquadratic Computational Complexity Schemes for Extended Binary Field Multiplication Using Optimal Normal Bases
Issue No. 10 - October (2007 vol. 56)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/TC.2007.1076
Based on a recently proposed Toeplitz matrix-vector product approach, a subquadratic computational complexity scheme is presented for multiplications in binary extended finite fields using Type I and II optimal normal bases.
Finite field, subquadratic computational complexity multiplication, normal basis, optimal normal basis
M. A. Hasan and H. Fan, "Subquadratic Computational Complexity Schemes for Extended Binary Field Multiplication Using Optimal Normal Bases," in IEEE Transactions on Computers, vol. 56, no. , pp. 1435-1437, 2007.